advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From the United Kingdom:

I have had diabetes for 11 years and everything has gone very well, but recently I have been having very bad hypo's where everything goes numb. Also I get a tingly sensation in my foot every now and then -- is this normal and should i be worried about any of these happenings?

Answer:

I would discuss these new symptoms with your own doctor.

TGL

Original posting 19 Apr 1999
Posted to Hypoglycemia

  
advertisement


                 
  Back to Ask the Diabetes Team Return to the Top of This Page

Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.